U.S. doctors online nowAsk doctors free
United Kingdom
A 19-year-old female asked:

im on the contraceptive injection so i shouldn't have periods but i have had pain where i cannot go to the loo then i bled but it wasn't period blood?

1 doctor answer2 doctors weighed in
Dr. M. Taslimi
Specializes in Obstetrics and Gynecology
Spotting ok. : Mild irregular bleeding is ok while on injectable contraceptive, depomedroxy progesterone acetate . Pain is probably unrelated. If either continues, see a doctor for other probable causes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 4, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.